# SDR ARWA981046

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON PATH RT MLG WW STATINO 857 THROUGH STATION 879.  REMOVED CORROSION (BEYOND LIMITS).  REMOVED PATCH FABRICATED DOUBLER AND REPLACED IAW DOUGLAS ROD SKETCH 98-08-20-001 WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 5997.  (M)
